# SDR SIMA201005002

- Difficulty date: February 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 24,733 hours, 23,683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 394
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3683 THE CREW REPORTED THAT AFTER TAKEOFF WHEN SELECTED GEAR UP, HEARD A STRANGE NOISE COMING FROM THE NOSE LANDING GEAR AREA.  THE NOSE LANDING GEAR SHOWED AN AMBER INDICATION AND NEVER WENT TO GREEN.  THE RESULT WAS A LEVER DISAGREE MESSAGE.  THE CREW CYCLED THE GEAR DOWN AND THE NOSE LANDING GEAR SHOWED A GREEN INDICATION.  ATTEMPTED ONE MORE TIME TO BRING THE GEAR UP WITH SAME RESULTS.  BROUGHT THE GEAR BACK DOWN AND RETURNED BACK TO CID.  LANDED OVERWEIGHT.  HOWEVER THE RATE OF DESCENT WAS LESS THAN 300 FEET PER MINUTE.  NO OVERWEIGHT INSPECTION REQUIRED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX IAW AMM 52-33-07.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
